Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 44, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at May 25, 2015, 9:46 PM CDT for Live Oak County, Texas. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2015, 9:46 PM CDT (02:46 UTC)
- Expired
- May 25, 2015, 10:03 PM CDT
- In force
- 17 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
County Live Oak County, TX
The radar
The Corpus Christi radar (KCRP), 84 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 6:24 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 2.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3543 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 11.7
The text
As transmitted, in the capitals the NWS used until 2016.
893
WFUS54 KCRP 260246
TORCRP
TXC297-260315-
/O.NEW.KCRP.TO.W.0044.150526T0246Z-150526T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
946 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL LIVE OAK COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1015 PM CDT
* AT 946 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
OVER GEORGE WEST...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
GEORGE WEST AND RIVER CREEK ACRES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...CONTACT THE
NATIONAL WEATHER SERVICE...OR YOUR NEAREST LAW ENFORCEMENT AGENCY WHO
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
CORPUS CHRISTI . THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF
DANGEROUS WEATHER.
&&
LAT...LON 2835 9817 2840 9815 2837 9794 2824 9804
TIME...MOT...LOC 0246Z 290DEG 16KT 2836 9812
$$
HART1 follow-up statement
294
WWUS54 KCRP 260303
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1003 PM CDT MON MAY 25 2015
TXC297-260312-
/O.CAN.KCRP.TO.W.0044.000000T0000Z-150526T0315Z/
LIVE OAK TX-
1003 PM CDT MON MAY 25 2015
...THE TORNADO WARNING FOR CENTRAL LIVE OAK COUNTY IS CANCELLED...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
LAT...LON 2835 9817 2840 9815 2837 9794 2824 9804
TIME...MOT...LOC 0259Z 290DEG 16KT 2834 9804
$$
HARTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at May 25, 8:00 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, May 25, 8:00 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
800 PM CDT MON MAY 25 2015
.DISCUSSION...JUST EXTENDED THE TORNADO WATCH TO INCLUDE LIVE
OAK...BEE...AND REFUGIO COUNTIES UNTIL 2AM PER DISCUSSION WITH SPC.
STORMS ARE BACK BUILDING INTO N LIVE OAK COUNTY AND COULD IMPACT
MUCH OF THE NORTHERN COASTAL BEND. CONVERGENCE IS ACTING ON STRONG
INSTABILITY AND COULD RESULT IN A FEW SEVERE STORMS WITH DAMAGING
WINDS...VERY HEAVY RAINFALL AND AN ISOLATED THREAT OF A FEW
TORNADOES. WILL UPDATE THE FLASH FLOOD WATCH TO MIRROR THE TORNADO
WATCH AREA UNTIL 2AM.
ALSO EXTENDED THE SCA'S FOR THE BAYS AND NEARSHORE WATERS UNTIL
AT LEAST 10 PM. BELIEVE INFLOW INTO STORMS WILL MAINTAIN STRONG
ONSHORE FLOW FOR AT LEAST A FEW MORE HOURS UNTIL DECOUPLING
OCCURS.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 76 88 76 88 78 / 30 10 10 10 10
VICTORIA 72 88 76 88 75 / 40 10 10 20 10
LAREDO 75 97 76 95 77 / 10 10 10 10 10
ALICE 74 92 76 92 77 / 30 10 10 10 10
ROCKPORT 76 85 78 86 80 / 40 10 10 20 10
COTULLA 73 93 74 92 75 / 10 10 10 20 10
KINGSVILLE 76 90 76 90 77 / 30 10 10 10 10
NAVY CORPUS 77 86 78 86 79 / 30 10 10 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...GOLIAD...REFUGIO...VICTORIA.
HIGH RIP CURRENT RISK UNTIL 9 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...SAN
PATRICIO.
GM...SMALL CRAFT ADVISORY UNTIL 8 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL OUT 20 NM.
&&
JM/75...SHORT TERMHazardous weather outlook, May 25, 5:52 AM CDT, 15 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 552 AM CDT MON MAY 25 2015 TXZ229>234-239>247-261100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 552 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR THE COUNTIES OF ARANSAS...BEE...CALHOUN...GOLIAD...LIVE OAK... MCMULLEN...NUECES...REFUGIO...SAN PATRICIO AND VICTORIA. RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH ISOLATED AMOUNTS OF 4 TO 6 INCHES WILL BE POSSIBLE. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT OVER ALL OF SOUTH TEXAS...WITH THE MAIN CONCERNING BEING DAMAGING WIND AND HAIL. THERE IS A HIGH RISK FOR RIP CURRENTS ON GULF-FACING BEACHES THROUGH MID EVENING DUE TO LONG-PERIOD SWELLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND THIS EVENING FOR SEVERE STORMS. ANY RAINFALL AND FLASH FLOODING REPORTS WILL BE APPRECIATED. GMZ230-235-250-255-270-275-261100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 552 AM CDT MON MAY 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND WATERWAYS THROUGH EARLY THIS EVENING. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEAR SHORE WATERS THROUGH MID EVENING. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS THROUGH EARLY TUESDAY MORNING. THUNDERSTORMS THIS AFTERNOON AND TONIGHT COULD PRODUCE WINDS IN EXCESS OF 34 KNOTS. A WATERSPOUT CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS REMAIN POSSIBLE THROUGH THE WEEK. NO SEVERE THUNDERSTORMS ARE ANTICIPATED AT THIS TIME...BUT A FEW STRONG STORMS COULD OCCUR ANY DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND THIS EVENING FOR SEVERE STORMS. GW/PZ
In the hours before
Special weather statement, May 25, 8:46 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
846 PM CDT MON MAY 25 2015
TXZ231-260230-
LIVE OAK-
846 PM CDT MON MAY 25 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LIVE OAK COUNTY...
AT 846 PM CDT...A STRONG THUNDERSTORM WAS OVER NELL...OR 12 MILES
EAST OF CAMPBELLTON...MOVING NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NELL AND ESSEVILLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTH CENTRAL
TEXAS.
LAT...LON 2869 9801 2867 9807 2867 9808 2865 9808
2862 9817 2870 9822 2879 9810
TIME...MOT...LOC 0146Z 240DEG 18KT 2872 9810
HARTLocal storm report, May 25, 9:19 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
919 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM FUNNEL CLOUD 8 W GEORGE WEST 28.33N 98.25W
05/25/2015 LIVE OAK TX AMATEUR RADIO
FUNNEL CLOUD LOW TO GROUND
&&
HARTLocal storm report, May 25, 9:22 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
922 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM FUNNEL CLOUD 12 SW THREE RIVERS 28.34N 98.32W
05/25/2015 LIVE OAK TX PUBLIC
&&
HARTThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:39 PM CDT | Areal Flood Advisory | CRP | Live Oak | 2 hr |
| May 25, 8:46 PM CDT | Special Weather Statement | CRP | Karnes | 44 min |
| May 25, 8:55 PM CDT | Areal Flood Advisory | CRP | Live Oak, McMullen | 3 hr |
| May 25, 9:17 PM CDT | Tornado Warning | CRP | Live Oak, McMullen | 28 min |
| May 25, 9:28 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad | 47 min |
| May 25, 9:42 PM CDT | Areal Flood Advisory | CRP | Bee, Goliad | 2 hr |
| May 25, 9:55 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak | 50 min |
| May 25, 10:08 PM CDT | Tornado Warning | CRP | Goliad, Victoria | 37 min |
| May 25, 10:17 PM CDT | Tornado Warning | CRP | Bee, Live Oak | 28 min |
| May 25, 10:20 PM CDT | Flash Flood Warning | CRP | Bee, Live Oak | 3 hr |
| May 25, 10:27 PM CDT | Areal Flood Advisory | CRP | Goliad, Victoria | 3 hr |
| May 25, 10:40 PM CDT | Tornado Warning | CRP | Bee, Live Oak | 35 min |
| May 25, 10:43 PM CDT | Severe Thunderstorm Warning | CRP | Goliad, Victoria | 47 min |
| May 25, 10:45 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak | 26 min |
| May 25, 10:55 PM CDT | Flash Flood Warning | CRP | Goliad, Victoria | 3 hr |
| May 25, 11:08 PM CDT | Severe Thunderstorm Warning | CRP | Bee | 37 min |
| May 25, 11:31 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad, Refugio | 44 min |
| May 25, 11:35 PM CDT | Special Weather Statement | CRP | Live Oak | 25 min |
| May 25, 11:39 PM CDT | Special Weather Statement | CRP | Jackson | 21 min |
| May 25, 11:45 PM CDT | Areal Flood Advisory | CRP | Bee, Goliad, Refugio | 3 hr |
| May 26, 12:50 AM CDT | Special Weather Statement | CRP | Refugio | 25 min |
| May 26, 1:18 AM CDT | Special Weather Statement | CRP | Refugio | 27 min |
| May 26, 1:22 AM CDT | Special Marine Warning | CRP | 113 min | |
| May 26, 1:31 AM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun, Refugio | 3 hr |
| May 26, 1:47 AM CDT | Special Weather Statement | CRP | Calhoun | 28 min |
| May 26, 2:17 AM CDT | Special Weather Statement | CRP | Calhoun | 58 min |
| May 26, 9:34 AM CDT | Rip Current Statement | CRP | Aransas, Calhoun, Kleberg, Nueces | 14 hr |
| May 26, 9:44 AM CDT | River Flood Warning | CRP | Live Oak, McMullen | 10 days |
| May 26, 9:44 AM CDT | River Flood Warning | CRP | Live Oak | 50 hr |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.